# SDR DALA2024030102894

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr Eng Mount
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION ON SHEAR PIN ON UPPER POSITION RH HAND LINK ON AFT ENGINE MOUNT ENGINE 2. CORRECTIVE ACTION: REPLACED NEW SHEAR PIN ON UPPER POSITION RH HAND LINK ON AFT ENGINE MOUNT ENGINE 2 AS PER A320 FAM AMM 71-22-11-000-042-A AND AS PER A320 FAM AMM 71-22-11-400-042-A. (0224285)
